# SDR CALA2019052400826

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N37465
- Make and model: Boeing 737924ER
- Aircraft serial: 36599
- Aircraft time: 22,327 hours, 7,859 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Lubrication Unit
- Part number: 41F1005
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ENG1 LOSS OF OIL QTY W/  FLUCTUATING OIL PRESS.  LANDED W/ ENG RUNNING.  OIL PRESS DROPPING TO REPLACED LUB UNIT REF AMM 79-21-01-400-801-F00 AND AMM 71-00-00-800-811-F00, NO LEAKS RAN ENG 15 MIN IDLE 10 MIN FLT IDLE NO LEAKS NOTED. MCD NEVER REMOVED FROM ON UNIT ROTABLE PARTS CHANGE WAS INDICATED - TT # 1080921  SN OFF 2781 IPC REFERENCE # 79-21-01-400-801.
